IV anti-biotics side effects

Wondering if anyone had had the same experience as me...I'm on a 2 week course of IV Tazocin (nearly finished it), but feel like it has flushed my whole body out. Feel like I have thrush all through my body and generally washed out.

Anyone else found this? I'm moving onto Cipro oral tabs soon, thank godness!

Thanks for any replies. xx

3 Replies

oldestnewest
  • I have IV Tazocin or ceftaz and Tobramycin every few months so know what you mean! But i always feel loads better after the first 10-12 days and it makes me well for a few months untill my next course. Yes - you do get thrush and anti-biotic belly as i call it lol but its worth it for the good effect on the old lungs!! Oral cipro is good and you do get a few less side-effects :)

    Hope you feel better soon!! xx

  • Ask for a good weeks or even 2 weeks worth of 100mg Fluconazole or even Itraconazole to clobber the fungi! I have Fluc on repeat now because I am finding the steroids (oral pred - on it permanently) gives me thrush in my throat & oesophagus etc esp if I eat anything sugary....

    Also, not sure if it really works, but if you are OK with milk try those little bottles of bugs (Yakult or similar) or live yogurt (natural with no flavours or sugar in!)

    xxxx

  • Thanks for the tips. Will try to get some Fluconazole when I see the GP as well as the cream. Have had Taz before and it is worth it for the rest bite on the old lungs! Hopefully won't need IV anti-biotics again for a good while.

    Will try live yoghurt- although my tongue seems almost fine now...just everywhere else is the issue! Thanks again

You may also like...